Aa
Aa
A
A
A
Close
Avatar universal

Pain pills

My doctor took me off hydrocodone for awhile but now its like my body is craving for it, please tell me what I needs to do. I don't like the stomach pain or going to the bathroom every five mintues. I needs to know what can i take for this or do i needs to slowy come of the pain pills before going cold turkey.?
14 Responses
Sort by: Helpful Oldest Newest
1979360 tn?1328143865
welcome to the forums, and so glad you found us here. there's SO much information from each and every member. surely some of them will be on later to help as well.

if you don't mind me asking... when you say that your doctor has taken you off of the medication, does that mean that you do not have anymore pills left? or do you still have some? the reason i ask is because there are different routes you're able to go right now, but that will help us.

and although it is a lot easier said than done, the feeling of being able to obtain your life back after being held captive by the pain pills for such a long time, i took the stomach pain over not having my life anymore. it got to the point with me where i would look at the clock on the wall to see what time it was as i swallowed my pill. and i knew that 1.5-2 hours later, that was when i needed to take the next one. it was so frustrating because i literally allowed for the pills to take over my life, spare time and everything in between.

do you also mind if i ask how many you've been taking regularly a day?
Helpful - 0
1747349 tn?1332683680
Is your doctor aware of your situation? I think you should make he/she aware so maybe they could wean you off or prescribe another med that can help a little in the meantime. Good luck and God bless.
Helpful - 0
1979360 tn?1328143865
i couldn't agree more. i wish that my original PCP would have been there for me like i have seen some members have with their doctors.
Helpful - 0
1416133 tn?1351123217
Try Immodium-AD for the stomach issues.  Just be careful to only take for a few days.

Congrats and good luck to you!
Helpful - 0
Avatar universal
ImDONENoMore~ Is exactly corret ... I hope you feel better soon! Hang Tough!
Helpful - 0
Avatar universal
How r u feeling today?
Helpful - 0
Avatar universal
well my doctor really think I am fine and I thought so to until I realize when I did't have any pills my body was going crazy and I knew then it was the pills that was doing it. I would have my stomach hurt so bad I could not stand it and my stomach was torn up to I was going to the bathroom every 5 mintues or so I can't stand this. Maybe on my next visit I will tell him whats going on he is a sweet person I think he will understand. And thank you guys for helping me to cope with this. Keep in touch, my computer act crazy sometime so if I don't reply back soon it because I can't but when I can I will so don't give up on me. A FRIEND ALWAYS
Helpful - 0
Avatar universal
I don't have anymore right now but if I need to I can go to the doctor and he put me back on. Right now I think I should be help to be wean off . Rather then go cold turkey. I told my other friend on line that my computer acts up sometime so don't get mad when I don't respond right back. I need all the help I can get. Thanks for being there for me. A FRIEND aLWAYS.
Helpful - 0
Avatar universal
Thanks I will try it as soon as I can get to the store. I hope its work and again thanks .
Helpful - 0
Avatar universal
Thankd for helping me out I need all the help I can get. How long does this withdrawn period lasts? Continue to be my FRIEND I need it now.
Helpful - 0
Avatar universal
Well I am still huting and going to the bathroom, maybe tomorrom will be better. Maybe I should not have stop COLD TURKEY. I needed to be wean off them instead. Thankd for being there for me.
Helpful - 0
1979360 tn?1328143865
so proud of you. just keep hanging in there with all of us. and we hope you stick around for as long as your computer will allow for you to - hehe!

<333
Helpful - 0
Avatar universal
HI your right in the jaws of detox it only last about 4 days then the physical symptoms should go but the mental craving for the drug may take some work we recamend aftercare of one form or another both N/A and A/A are dree and good programs the physical is hard but its the mental that will turn you back to using as an addict you will need to learn how to think and reason all over again I wouldent have the doctor put you back on them just to have to go threw it again just tuff it out for a few days a hot soak will help with a lot of the symptoms and I always tell the beginners ...''you just got to be ok without being ok for a wile this to shall pass ....keep posting we all want to see you get welll good luck and God bless........Gnarly  
Helpful - 0
Avatar universal
I was told " you've got to be ok with not being ok for awile" For me that was a lightbulb moment! And I then gave myself a pass and still do at some point every day! Immodium, pepto and gravol helped me! Send someone to the store, I had to because I wouldn't have made it! Hope it's getting better!Stay strong! It does get better!!
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.